# SDR CALA2015030993419

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 91,822 hours, 14,560 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2R WING SLIDE EMER LIGHT INOPERATIVE & AFT RT DOOR SLIDE EMER LIGHT INOPERATIVE.  FOUND BATTERY & CHARGER FOR EMER LIGHT POWER SUPPLY INOPERATIVE M733 REFERENCE SSM 33-51-0 1.  REPLACED BATTERY & CHARGER ASSEMBLY IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.
